# SDR SIMA2025080422003

- Difficulty date: July 22, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 22,294 hours, 14,914 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Control Rod
- Part number: B755410104
- Condition: Gouged
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H DV WINDOW CONTROL ROD IS CHAFED ON LOWER SECTION. (MAJOR REPAIR) REMOVED DAMAGE ON R/H DV WINDOW LOWER CONTROL ROD AFTER BLENDING CONTROL MEASURES .688" OUT OF LIMITS REF EMB 175 AMM 56-12-00 PART REQUIRES REPLACEMENT. REMOVED AND REPLACED R/H DV LOWER WINDOW CONTROL ROD PN B755410-104 REF  AMM 56-12-00.
